# SDR SWAA2023060956469

- Difficulty date: June 6, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 53,496 hours, 29,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVERWING ESCAPE GROUND ILLUMINATION LIGHT INOP.<[01] RELAMPED L/H OVERWING ESCAPE GROUND ILLUMINATION LIGHT REF AMM 33-51-03; NO FIX.  REPLACED FUSE ON M01670 POWER SUPPLY REF AMM 33-51-06; NO FIX.;[02] REMOVED AND REPLACED M1670 EMERGENCY LIGHT POWER SUPPLY PER AMM 33-51-06. OPS CHECK GOOD.
